Posted by: CJ | 2009-02-17

Nur Isterate Injection

Dear GynaeDoc

I am 35 years old and have been diabetic for the past 5 years. I have always had a more than health sex drive and this even continued when I went on the pill. Five months ago I changed to Nur Isterate injection because I am diabetic. Since then I have notice da significant decrease in my libido to the point now where it is non existent. My diabetes is doing okay and therefore I cannot think it can be the diabetes. Could the Nu Isterate be affecting my libodo/sex drive.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Nuristerate can affect sex drive, yes.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: dolly | 2009-03-13

its over a year since am bng using a nu isterateinjection,but now my period are bng haviourb and takes more than 10 days,am developing womb cramps that i cant even cough bcos my womb becomes more painfull wen i do that.

Reply to dolly

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.